# SDR USAA2012072300035

- Difficulty date: June 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CORROSION ON CHANNEL AT BS 773, RBL 3.  REPLACED CHANNEL AT BS 773, RBL 3 IAW B737-400 SRM 53-00-53-2R-2 FIG 201.
